# SDR A6WA201140702

- Difficulty date: July 7, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 21,741 hours, 20,365 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CRACKED ANGLE, LOCATED ON UPPER FLANGE OF PAX DOOR STAIRS, THEN FABRICATED AND INSTALLED NEW ANGLE IAW REO 601R-52-11-1959.
